Univ.-Prof. Piotr T. Chrusciel, MSc PhD
Choquet-Bruhat, Y. (AutorIn), Chrusciel, P. T. (AutorIn), & Martin-Garcia, J. M. (AutorIn). (2010). An existence theorem for the Cauchy problem on the light-cone for the vacuum Einstein equations with near-round analytic data.
Beig, R., & Chrusciel, P. T. (2007). The asymptotics of stationary electro-vacuum metrics in odd spacetime dimensions. Classical and Quantum Gravity, 24(4), 867-874. DOI: 10.1088/0264-9381/24/4/007
Beig, R., Chrusciel, P. T., & Schoen, R. M. (2005). KIDs are non-generic. Annales Henri Poincare, 6(1), 155-194. DOI: 10.1007/s00023-005-0202-3
Results 51 to 53 out of 53
First Previous Page 1 Page 2 Next Last



Währinger Straße 17
1090 Wien
Room: 107/108

T: +43-1-4277-51556
F: +43-1-4277-851556